PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 72 | 1 | 19-37
Tytuł artykułu

Inégalité de Harnack elliptique sur les graphes

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
FR
Abstrakty
Słowa kluczowe
Rocznik
Tom
72
Numer
1
Strony
19-37
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-11-27
poprawiono
1996-03-26
Twórcy
autor
  • Département de Mathématiques, Université de Cergy-Pontoise, 2, Avenue A. Chauvin, F-95302 Cergy-Pontoise, France
Bibliografia
  • [BCLSC] D. Bakry, T. Coulhon, M. Ledoux and L. Saloff-Coste, Sobolev inequalities in disguise, Indiana Univ. Math. J., à paraître.
  • [B] N. Burger, Espace des fonctions à variation moyenne bornée sur un espace de nature homogène, C. R. Acad. Sci. Paris Sér. A 286 (1978), 139-142.
  • [CKS] E. Carlen, S. Kusuoka and D. Stroock, Upper bounds for symmetric Mar- kov functions, Ann. Inst. H. Poincaré Probab. Statist. 23 (1987), 245-287.
  • [CSC1] T. Coulhon et L. Saloff-Coste, Puissances d'un opérateur régularisant, ibid. 26 (1990), 419-436.
  • [CSC2] T. Coulhon et L. Saloff-Coste, Isopérimétrie sur les groupes et les variétés, Rev. Mat. Iberoamericana 9 (1993), 293-314.
  • [CW] R. R. Coifman et G. Weiss, Analyse harmonique non-commutative sur certains espaces homogènes, Lecture Notes in Math. 242, Springer, 1971.
  • [G] A. A. Grigor'yan, The heat equation on noncompact Riemannian manifolds, Math. USSR-Sb. 72 (1992), 47-77.
  • [JN] F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415-426.
  • [L] G. F. Lawler, Estimates for differences and Harnack inequality for difference operators coming from random walks with symmetric, spatially inhomogeneous, increments, Proc. London Math. Soc. (3) 63 (1991), 552-568.
  • [Me] A. B. Merkov, Second-order elliptic equations on graphs, Math. USSR-Sb. 55 (1986), 493-509.
  • [Mo1] J. Moser, On Harnack's theorem for elliptic differential equations, Comm. Pure Appl. Math. 14 (1961), 577-591.
  • [Mo2] J. Moser, A Harnack inequality for parabolic differential equations, ibid. 17 (1964), 101-134.
  • [SC1] L. Saloff-Coste, A note on Poincaré, Sobolev and Harnack inequalities, Internat. Math. Res. Notices 1992, no. 2, 27-38.
  • [SC2] L. Saloff-Coste, Parabolic Harnack inequality for divergence form second order differential operators, Potential Anal. 4 (1995), 429-467.
  • [V1] N. Varopoulos, Une généralisation du théorème de Hardy-Littlewood-Sobo- lev pour les espaces de Dirichlet, C. R. Acad. Sci. Paris Sér. I 299 (1984), 651-654.
  • [V2] N. Varopoulos, Fonctions harmoniques sur les groupes de Lie, ibid. 304 (1987), 519-521.
  • [Z] X. Y. Zhou, Green function estimates and their applications to the intersections of symmetric random walks, Stochastic Process. Appl. 48 (1993), 31-60.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv72i1p19bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.